# SDR HALA0700256

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 20,165 hours, 3,932 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 4300702
- Part serial: 0636
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 9,373 hours, 1,734 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ENG CONT EICAS MSG AFTER ENGINE START SHUT DOWN AND RE-STARTED ENGINE AND MESSAGE DID NOT RE-APPEAR.  RESEATED L ENG N2 SPEED CARD PER MM 77-12-01-004.  TESTED OK, RAN ENG, L ENG EEC MODE MSG APPEARED WITH CORRESPONDING L ENG ALTN CONT LIGHT ILLUM.  T/S FIM 73-21-00/113-L PIMU CHAN A PWR LOSS, REPLACED PMA AT L ENG PER AMM73-21-05 TEST PER 71-00-00/501.  TABLE EICAS MSG DID NOT RETURN PIMU MSG CLEAR.
